Previous issue ·  Next issue ·  Most recent issue · All issues   
Home Overview Authors Editorial Contact Subscribe

Journal of Operator Theory

Volume 60, Issue 2, Fall 2008  pp. 399-414.

Samuel multiplicity for several commuting operators

Authors Joerg Eschmeier
Author institution: Department of Mathematics, Saarland University, 66041 Saarbruecken, Postfach 15 11 50, Germany

Summary:  In this paper we show that the Samuel multiplicity of a lower semi-Fredholm tuple $T \in L(X)^n$ of commuting bounded operators on a complex Banach space $X$ coincides with the generic dimension of the last cohomology groups $H^n(z-T,X)$ of its Koszul complex near $z = 0.$ As applications we show that the algebraic and analytic Samuel multiplicities of $T$ coincide and that the Samuel multiplicity is additive for closed invariant subspaces of the symmetric Fock space.

Contents    Full-Text PDF